Decreased Field Of Vision

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes a left side spasm with muscle pull and vision disturbance in a 15-year-old girl?

Query: Hi doctor, I am the mother of a 15-year-old girl who was adopted. She has no family history and no medical history. She started experiencing back pain in her lower central back. The pain felt like sharp jabs at sometimes and dull at others. This pain progressed to the hips and shooting pains down ...  Read Full »


Dr. Naresh Kumar Monigari

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the data that you have posted. I can understand your concern being a mother of 15-year-old and facing all this. I will try to help in my way. The first thing is complete detailed neurological examination is very important in this case. Due to ...  Read Full »

What are lacquer cracks?

Query: Hi doctor, My eye doctor found small lacquer cracks near the center of my right eye. What does it mean? What are the risks? I am very nearsighted. Please explain.  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com.  Lacquer crack means that there is break in Bruch's membrane. It is a significant finding as you are at risk of getting CNVM (choroidal neovascular membranes), which means new blood vessels will start forming. They will be fragile and may damage retina. So, whenever ...  Read Full »

There is a decrease in the visual field inspite of having medicines for glaucoma. Why?

Query: Hello doctor, I am a 60-year-old female, who weighs 198 lb and 5.7 height. I was diagnosed with metastatic breast cancer 20 years ago. I am suffering from chemical depression due to chemotherapy, and so, I am on antidepressants for 20 years and on Celexa for the past three years with good results. ...  Read Full »


Dr. Souhad

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about what you are going through and wish all the health in the world. Fortunately, Celexa (Citalopram) is not significantly correlated with glaucoma as a side effect, and I doubt that the progression of your disease is related to your intake of the ...  Read Full »

People around me think I am staring at them although I am not. Please advise.

Query: Hello doctor,I have issues with my peripheral vision and I can see everything around me. This is particularly uncomfortable for me and people around me, as it seems like I am staring at them even though I am not looking at them.  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. If you are suffering from a peripheral vision that makes you see less, then we can look at glaucoma as a cause and not when the opposite is true, that is when you feel you are seeing everything, which is normal. The best way to get this clarified is with a visual field...  Read Full »

I have visual disturbances when I move my head. Kindly help.

Query: Hello doctor, I have been having transient visual disturbances (looks like moving or static bubbles) around the periphery of my vision in my right eye that lasts a few seconds every time. The vision also sometimes grays out then comes back seconds later. This happens dozens of times a day, every da...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello,Welcome to icliniq.com. Regarding your concern, I would explain that your symptoms could be related to optic nerve damage or low blood pressure. As standing up triggers these symptoms, orthostatic hypotension cannot be excluded. Coming to this point, I would recommend measuring your blood pres...  Read Full »

What can be the reason for blurry image, itchy eyes and headache?

Query: Hi doctor,I have been having lots of trouble with my eyes lately. Reading glasses are not helping me. Everything has begun to get blurred. I have noticed that I have been rubbing my eyes a lot and I have been getting headaches. Please help.  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Actually, there are many causes of decreased vision and itching for which you need to rub your eyes. Please answer a few questions. Since how long you are using glasses? When you had your last refraction? Do you have any eye allergy, itching, watering or redness that get...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.